Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality for Minkowski matrices


Author: Y. K. Wong
Journal: Proc. Amer. Math. Soc. 4 (1953), 137-141
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0055301-7
MathSciNet review: 0055301
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0055301-7
Article copyright: © Copyright 1953 American Mathematical Society